# SDR DALA2021071504008

- Difficulty date: July 5, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 61,251 hours, 28,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 863170401A
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1864678) DURING INSPECTION FOUND FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM SEAT MOUNTED PATH LIGHT INOP AT SEAT 22D. REMOVED AND REPLACED BUMPER AND LIGHT SHROUD. REF CMM 25-27-79. LIGHT OPS CHK NML PER B737 AMM 33.
